See Alike in...

Alike App

Browser

JennaM

788d

So I told my doctor my med aren’t working and they’re making me worse and so she up my dosage of them and now I’m fine when my anxiety is fine but when my anxiety starts back up that’s like 10 times worse than it normally is without the labs like I have an anxiety attacks now when my anxiety starts up or I overthink extremely badly, should I go off them?

    • Chrissyposi

      758d

      I took myself off my meds (which im not saying you should) because I feel like it made me feel worse than I was without it. Only you know what it does to you but here is some advise, doctors aren’t always right. Dont let them pressure you into something you dont feel is right for you. Be your own advocate and say something. If they dont agree, get another doctor.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion